# SDR DXTA200702383

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N982QS
- Make and model: Cessna 750
- Aircraft serial: 7500182
- Aircraft time: 5,622 hours, 3,506 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PEDAL IS VERY SPONGY ON BOTH PILOTS AND COPILOTS SIDE.  PEDAL GOES ALMOST TO THE BOTTOM BEFORE SOLID BRAKING OCCURS.  BLED BRAKES IAW 750 MM 32-42-00. TAXI CHECK GOOD.
